Provides symptomatic relief from congested chests and coughs due to the common cold.
Robitussin Mucus Relief Double Action contains the expectorant Guaiphenesin, which increases the flow of natural secretions along the lower respiratory tract. Robitussin Mucus Relief Double Action contains Bromhexine Hydrochloride to liquefy and breakdown secretions.
This combination helps break up a cough and helps loosen congestion so you can cough it up and get it off your chest.
Child Resistant Cap
Free Measuring Cup
What else should I know?
Pharmacy Only Medicine
Each 10mL of oral liquid contains: Guaiphenesin 200mg , Bromhexine Hydrochloride 8mg
Also contains: Sodium benzoate and Saccharin sodium. This product contains Sorbitol (10.5g/30mL) which may have a laxative effect or cause diarrhoea.
Adults and Children 12 year and over: 10ml every 8 hours orally when necessary
Children 6-12 Years: 5ml every 8 hours orally when necessary
Maximum Doses: no more than 3 doses in 24 hours.
Use the measuring cup included for accurate dose measurement.
Do not use if you are hypersensitive to any of the ingredients. Do not use in children under 6 years of age.
Medicines have benefits and some may have risks. Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist or you have side effects see your healthcare professional.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Now Foods Niacinamide (B-3) 500 mg Veg Capsules 100
NZ $23.90NZ $19.74
Now Foods Nattokinase 100 mg Veg Capsules 60
NZ $47.70NZ $39.04
Now Foods MSM Powder 227g
NZ $29.89NZ $24.05
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!